# SDR SWIA201439834

- Difficulty date: October 20, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Condition: Cracked
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU FUEL LINE HAS A CRACKED WELD AT SUPPORT BRACKET INSIDE PRESSURE BOX.  C-CHECK, REINFORCED FUEL LINES FUEL PRESSURE BOX IAW REO.
